# SDR DXTA2009072203734

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N979QS
- Make and model: Cessna 750
- Aircraft serial: 7500079
- Aircraft time: 9,265 hours, 5,725 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, GEAR WAS SELECTED UP AND RED IN-TRANSIT LIGHT STAYED ON. GEAR WAS PUT BACK DOWN WITH 3 GREEN INDICATIONS. GEAR SELECTED BACK UP AND IT FUNCTIONED NORMALLY.  SERVICED NOSE STRUT PER MM 12-10-38.  PERFORMED SEVERAL GEAR SWINGS. OPS CHECKS GOOD.
